MAUDE Adverse Event Report: BIOMET 3I; BELLATEK¿ HYBRID BAR 4 IMPLANTS

BIOMET 3I; BELLATEK¿ HYBRID BAR 4 IMPLANTS
Catalog Number CSHY04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
It was reported that the bar broke in the cylinder #21 area.Tooth- 21, 23, 25/26,28/29.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one bar for evaluation.Visual inspection confirmed the bar was fractured through the cylinder at site #21.Dhr review was completed for the subject lot number.The bar was milled in 2016.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive occlusal forces.Therefore, based on the available information, a device malfunction did occur.The reported event is confirmed following inspection and investigation.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Common Device Name
BELLATEK¿ HYBRID BAR 4 IMPLANTS
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18768214
Report Number0001038806-2024-00297
Device Sequence Number17287828
Product Code NHA
UDI-Device Identifier00844868001676
UDI-Public(01)00844868001676(10)8258575-1
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCSHY04
Device Lot Number8258575-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic